SUBORBITAL GRAPHS FOR A SPECIAL SUBGROUP OF THE NORMALIZER OF Gamma(0) (m)


Kader S., Guler B. O. , Deger A. H.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.34, pp.305-312, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2010
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.305-312

Abstract

In this paper, we find the number of sides of circuits in suborbital graph for the normalizer of Gamma(0) (m) in PSL(2,R), where m will be of the form 2p(2), p is a prime and p equivalent to 1 (mod 4). In addition, we give a number theoretical result which says that the prime divisors p of 2u(2) +/- 2u + 1 are of the form p equivalent to 1 (mod 4).